# SDR 97ZZZX352

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36H
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600035
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: NAS623211
- Condition: Broken
- Location: Exit Handle
- Part time: 3,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-PURCHASE INSPECTION FOUND EMERGENCY EXIT HANDLE ATTACH SCREW BROKEN AT THE SCREW THREADS.  THE LOWER PART OF SCREW WITH NUT WAS MISSING.  APPEARED TO BE AN INCORRECT SCREW INSTALLED.
